# SDR SWAA2022011417472

- Difficulty date: March 30, 2017
- Submitted: January 14, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 43,268 hours, 29,355 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193CL HAS A PUNCTURE 8' FROM THE FWD EDGE; 9.5' FROM THE I/B EDGE; & A DELAMINAT ION 8' FROM THE AFT EDGE & 13.5' FROM THE I/B EDGE; ON THE OUTER SURFACE / PANEL 193CL WITH A PUNCTURE 8' FROM THE FWD EDGE; 9.5' FROM THE I/B EDGE; AND A DELAMINATION 8' FROM THE AFT EDGE AND 13.5' FROM THE I/B EDGE ON THE OUTER SURFACE WAS REPAIRED IAW SRM 51-70-05-2R-2.
